# SDR LR7A07018

- Difficulty date: May 16, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 46,407 hours, 34,375 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 24C117
- Part serial: 7695
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLIGHT CREW REPORTED VISUAL FLUID LEAK BEHIND NR 3 ENGINE ON CLIMBOUT FROM TIN.  PERFORMED PRECAUTIONARY SHUT DOWN ON ENGINE NR 3 IAW WITH PROCEDURES AND DIVERTED TO ANC FOR MAINTENANCE.  FOUND FUEL LEAKAGE INTO PREVIOUSLY DE-ACTIVATED AUXILARY TANK BLADDER DURING REFUELING, DUE TO DEFECTIVE CHECK VALVE.  REPLACED CHECK VALVE, LOG PAGE 26636 GMM133 ITEM M14.  REPLACED RIGHT AUXILARY FUEL TANK BLADDERS, LOG PAGE 26636 ITEM 1.
